# SDR SWAA2025120429673

- Difficulty date: October 28, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON ACCESS PANEL 561BB TRAILING EDGE ON THE LT WING.   REPAIRED THE ACCESS PANEL 561BB TRAILING EDGE, LT WING IAW SRM 51-70-04-2R-10, REPAIR 10.
